@sunnySkys - You are more positive than me, ergo your name, which is a good thing! When I heard/saw this word I thought of the word fester, as in to decline, agitate, rot, or something very awful. So I guess this fester goes more with festination than festive, but I wish it was in relation to festive instead!
I do not know what people with Parkinson's and/or festination truly have to go through, but my heart goes out to them all.
I once had to take medicine to calm my nerves, and it was horrible because my body took months to get used to the medicine.
I would shake profusely because of the anti-anxiety medicine. It was so horrible in the first few months that I could barely eat or do normal daily rituals, if they required much strength.
For instance, I could not towel dry my hair much. My gait even became shaky and so did my breathing. I could not stand up for very long. Luckily for me, I only had to deal with these symptoms for a few months, I can not imagine having to endure those symptoms infinitely.
I am so sorry your grandmother went through this, and anyone else who has to go through Parkinson's and/or festination. It is horrible!